# SDR DALA2024052005368

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 29,692 hours, 3,762 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 DAMAGE FOUND ON ARRIVAL: FWD SIDE OF AFT CARGO DOOR SURROUNDING SKIN. CORRECTIVE ACTION: COMPLIED WITH A330 SRM 53-41-11-283-001. CONTINUE IN SERVICE. (5273513)
